Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Remarks on the iterative solution of the Neumann problem on a rectangle by successive line over-relaxation

Author: Fred W. Dorr
Journal: Math. Comp. 23 (1969), 177-179
MSC: Primary 65.66
MathSciNet review: 0239771
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Successive line over-relaxation can be used to solve the equations for certain finite-difference analogs of the Neumann problem for Poisson's equation on a rectangle. In this note, asymptotic estimates for the choice of relaxation parameter and rate of convergence of this method are collected. These results are then applied to some recent computational experiments carried out by John Gary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

PII: S 0025-5718(1969)0239771-7
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia